Equate Non-Drowsy Allergy Relief Loratadine Tablets, 10 mg, 10 Ct

Equate Non-Drowsy Allergy Relief Loratadine Tablets, 10 mg, 10 Ct

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Non-Drowsy Allergy Relief Loratadine Tablets, 10mg, 10-Count:Temporarily relieves symptoms due to hay fever or upper respiratory allergiesFor sneezing, runny nose, itchy and watery eyes, itchy throat or nose24-hour reliefCompare to Claritin1 pack contains 10 non-drowsy tablets
...more >>

Ingredients

Active (In Each Tablet): Laratadine 10 Mg. - Purpose: Antihistamine. Inactive: Lactose Monohydrate, Magnedium Stearate, Microcrystaline Cellulose, Sodium Starch Glycolate.

Always refer to the actual package for the most accurate information